# SDR ASAA2020061192790

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 18,539 hours, 5,926 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES WITH MASTER CAUTION. RESETS. GROUNDED - YES. CONT CAB TEMP CONTROL PRIMARY INOP. NR 2 PZTC SHOWS "FLT DECK TRIM VALVE" FAULT ON PREV FLT. RESET FAULT. FAULT DID NOT RETURN. OPS CHECK NR 2 TEMP CONTROLLER & CONT CAB TRIM VALVE GOOD IAW FIM 21-61/T842.
